Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im on my 10th day of accutane.

last night i was tryig to sleep and got this sensation that i have bugs on me, i was so itchy and annoyed that it literally brought me to tears.

could this be a side effect? what can i do it prevent?

Share this post


Link to post
Share on other sites
Guest

Sounds like dry skin to me. Hit it up with a good moisturizer like cetaphil.

Share this post


Link to post
Share on other sites

I experienced that yesterday for the first time! I felt like little bug were biting me all over, it didn't hurt but felt really ticklish and I got itchy. My skin on my body wasn't even dry, and this was happening, but it went away.

I honestly don't know what it is, but I've experienced it too, you're not a lone.

Share this post


Link to post
Share on other sites

hello i experience this as well!

to worsen this, i have mild eczema which worsened after accutane.

the most important thing is do not scratch the itch, no matter how tempting. Otherwise, the skin might get infected. I scratched the skin behind my left knee and now it is infected badly.

Try applying menthol creams as it soothes the itch

Share this post


Link to post
Share on other sites

Is it accompanied by rashes or hives? Are you taking any other meds? It could be an allergic reaction to something

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×